Alert archive / Texas / Red Flag Warnings in 2015

Red Flag Warning 10, NWS Amarillo, TX

April 17, 20154 counties in Texas; Cimarron County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Apr 17, 2015, 5:38 AM CDT for 4 counties in Texas; Cimarron County, Oklahoma. It took effect at Apr 17, 2015, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2015, 5:38 AM CDT (10:38 UTC)
In effect from
Apr 17, 2015, 2:00 PM CDT
Expired
Apr 17, 2015, 8:00 PM CDT
In force
6 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Oldham County, TX

The radar

The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

116 
WWUS84 KAMA 171038
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
538 AM CDT FRI APR 17 2015

OKZ001-TXZ001-006-011-016-180100-
/O.NEW.KAMA.FW.W.0010.150417T1900Z-150418T0100Z/
CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
538 AM CDT FRI APR 17 2015

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE WESTERNMOST COUNTIES OF THE TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING.

* AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... 
  HARTLEY...OLDHAM AND DEAF SMITH.

* 20 FOOT WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...FALLING INTO THE 9 TO 12 PERCENT RANGE

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
  AROUND 2 PM...AND TO CONTINUE UNTIL AROUND 8 PM THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

JC
1 follow-up statement
849 
WWUS84 KAMA 172055
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT FRI APR 17 2015

OKZ001-TXZ001-006-011-016-180100-
/O.CON.KAMA.FW.W.0010.000000T0000Z-150418T0100Z/
CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
355 PM CDT FRI APR 17 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND
OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... 
  HARTLEY...OLDHAM AND DEAF SMITH.

* 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...AROUND 10 TO 15 PERCENT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED UNTIL
  AROUND 8 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 5:15 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 17, 5:15 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
515 AM CDT FRI APR 17 2015

.DISCUSSION...
ORGANIZED CONVECTION IS MOVING OUT OF EASTERN PART OF FORECAST AREA
AT THIS TIME.  INFLUX OF DRY AIR WITH PACIFIC COLD FRONT AND DRYLINE
EXPECTED TO LIMIT PRECIPITATION TODAY IN WESTERN SECTIONS...WITH
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY THIS AFTERNOON AND THIS
EVENING EXPECTED IN EASTERN SECTIONS.  WITH RECCOVERY OF AIRMASS
TODAY...POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS IN EASTERN
SECTIONS...OWING TO SHEARED ENVIRONMENT.

CLOSED MID-LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER NORTHWEST NEW
MEXICO EXPECTED TO MAKE A SLOW TREK TO THE EAST TODAY THROUGH
SATURDAY EVENING...BEFORE DEVELOPING INTO AN OPEN WAVE BY SUNDAY
MORNING.  LOW POPS HAVE BEEN KEPT MAINLY ACROSS NORTHERN SECTIONS
THROUGH SUNDAY...WHERE COLD AIR AND RESIDUAL MOISTURE NEAR CENTER OF
LOW MORE LIKELY TO RESIDE.

EXTENDED PERIOD OF NORTHWEST FLOW ALOFT THEN EXPECTED TO PREVAIL
THROUGH TUESDAY.  MODELS IN FAIR AGREEMENT WITH DEVELOPMENT OF
SOUTHWEST FLOW ALOFT RESUMING TUESDAY...BUT MAJOR DIFFERENCES EXIST
REGARDING LOW-LEVEL FLOW AND QUANTITY OF MOISTURE RETURN.  HAVE KEPT
LOW THUNDERSTORM POPS GOING FOR AT LEAST PORTIONS OF THE FORECAST
AREA SUNDAY NIGHT THROUGH THURSDAY.  03

COCKRELL

&&

.FIRE WEATHER...
IN SPITE OF WETTING RAINS WHICH OCCURRED OVERNIGHT...DEVELOPMENT OF
STRONG WESTERLY WINDS AND RELATIVE HUMIDITY VALUES FALLING INTO THE
9 TO 12 PERCENT RANGE TODAY WILL PROMOTE A RAPID DRYING POTENTIAL
WITH CRITICAL FIRE WEATHER CONDITIONS DEVELOPING  ACROSS THE
WESTERNMOST PARTS OF THE FORECAST AREA.  A RED FLAG WARNING WILL BE
IN EFFECT THIS AFTERNOON AND EARLY EVENING ACROSS THIS AREA.  NO
ELEVATED OR CRITICAL FIRE WEATHER CONDTIONS ARE EXPECTED
ACROSS THE PANHANDLES SATURDAY THROUGH THURSDAY.  03

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                73  43  74  44  67 /  10  10  10   5   5
BEAVER OK                  73  46  77  46  66 /  40  50  20  20  20
BOISE CITY OK              69  37  65  42  61 /  10  10  20  10  10
BORGER TX                  75  45  76  47  68 /  20  10  10  10   5
BOYS RANCH TX              75  40  74  44  68 /   5   5  10   5   5
CANYON TX                  74  41  74  44  67 /  10   5  10   5   5
CLARENDON TX               75  49  78  48  70 /  30  20  10  10   5
DALHART TX                 69  37  69  42  65 /  10   5  20  10   5
GUYMON OK                  75  40  73  45  64 /  20  10  20  20  10
HEREFORD TX                72  39  74  42  69 /   5   5  10   5   5
LIPSCOMB TX                75  48  77  48  66 /  40  50  20  20  10
PAMPA TX                   73  46  75  46  66 /  20  20  10  10  10
SHAMROCK TX                74  51  78  50  69 /  40  40  10  10   5
WELLINGTON TX              78  52  80  52  72 /  50  40  10  10   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...
     HARTLEY...OLDHAM.

OK...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: CIMARRON.

&&

08/03
Hazardous weather outlook, Apr 17, 5:32 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
532 AM CDT FRI APR 17 2015

OKZ001>003-TXZ001>020-172115-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
532 AM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MAINLY THE
EASTERN HALF OF THE PANHANDLES.  SOME STORMS MAY BECOME SEVERE WITH
HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS TO AROUND 70 MILES
AN HOUR.  AREAS OF HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING.
ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP
THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE WESTERN ONE-QUARTER
OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE
PANHANDLES.  THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE
HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES
SUNDAY THROUGH THURSDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER
DURING THIS TIME IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY OFFICIALS ACROSS THE EASTERN PANHANDLES SHOULD
MONITOR WEATHER DEVELOPMENTS TODAY AND BE READY FOR ACTIVATION THIS
AFTERNOON AND THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED AGAIN
ON SATURDAY.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF
THE PANHANDLES SHOULD BE ALERT FOR ELEVATED AND CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON AND THIS EVENING.

COCKRELL

In the hours before

Local storm report, Apr 17, 12:24 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1224 AM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 AM     HAIL             4 SE LAKE MCCLELLAN     35.18N 100.82W
04/17/2015  E1.75 INCH       DONLEY             TX   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE WAS FALLING AT THE GRAY
            COUNTY REST AREA.

&&

EVENT NUMBER AMA1500384

FENNER
Special weather statement, Apr 17, 1:00 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT FRI APR 17 2015

TXZ005-010-170645-
HEMPHILL TX-LIPSCOMB TX-
100 AM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
HEMPHILL COUNTIES UNTIL 145 AM CDT...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
HIGGINS TO 6 MILES NORTHEAST OF LAKE MARVIN TO 10 MILES SOUTHWEST OF
LAKE MARVIN...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  CANADIAN...           LIPSCOMB...           LAKE MARVIN...
  GLAZIER...            HIGGINS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3573 10047 3630 10028 3631 10000 3577 10000
TIME...MOT...LOC 0600Z 270DEG 28KT 3624 10007 3596 10006
          3576 10022

KB
Special weather statement, Apr 17, 1:11 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
111 AM CDT FRI APR 17 2015

TXZ019-020-170700-
COLLINGSWORTH TX-DONLEY TX-
111 AM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND
SOUTHEASTERN DONLEY COUNTIES UNTIL 200 AM CDT...

AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HEDLEY...OR 11 MILES NORTHWEST OF MEMPHIS...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HEDLEY...             QUAIL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3489 10082 3492 10029 3474 10025 3474 10081
TIME...MOT...LOC 0611Z 251DEG 35KT 3487 10061

KB
Special weather statement, Apr 17, 1:49 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
149 AM CDT FRI APR 17 2015

TXZ015-019-020-170745-
COLLINGSWORTH TX-DONLEY TX-WHEELER TX-
149 AM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER AND
EASTERN DONLEY COUNTIES UNTIL 245 AM CDT...

AT 147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
BRISCOE TO 5 MILES SOUTH OF LELA TO 7 MILES NORTHEAST OF MEMPHIS...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         SHAMROCK...           HEDLEY...
  SAMNORWOOD...         QUAIL...              LUTIE...
  DOZIER...             DODSON...             WHEELER...
  TWITTY...             LELA...               BRISCOE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3475 10075 3521 10052 3560 10039 3561 9999
      3475 10000
TIME...MOT...LOC 0649Z 261DEG 35KT 3552 10021 3516 10032
          3477 10041

KB
Special weather statement, Apr 17, 2:42 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
242 AM CDT FRI APR 17 2015

TXZ015-020-170845-
COLLINGSWORTH TX-WHEELER TX-
242 AM CDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND WHEELER
COUNTIES UNTIL 345 AM CDT...

AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
ALLISON TO 7 MILES SOUTHWEST OF TEXOLA TO 6 MILES SOUTH OF
WELLINGTON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...         SHAMROCK...           SAMNORWOOD...
  QUAIL...              LUTIE...              DOZIER...
  DODSON...             WHEELER...            TWITTY...
  LELA...               BRISCOE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 152 AND 176.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3475 10000 3474 10053 3559 10041 3561 9999
TIME...MOT...LOC 0742Z 252DEG 18KT 3557 10003 3515 10006
          3477 10017

KB
Local storm report, Apr 17, 4:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
408 AM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             5 NE BORGER             35.71N 101.34W
04/16/2015  M2.75 INCH       HUTCHINSON         TX   PUBLIC

0220 PM     HAIL             6 S WAKA                36.20N 101.05W
04/16/2015  E1.25 INCH       OCHILTREE          TX   TRAINED SPOTTER

            HAIL COVERING HIGHWAY 759 JUST EAST OF SPEARMAN.

0225 PM     HAIL             PANTEX                  35.32N 101.58W
04/16/2015  M1.00 INCH       CARSON             TX   PUBLIC

0225 PM     HAIL             PANTEX                  35.32N 101.58W
04/16/2015  E1.00 INCH       CARSON             TX   OTHER FEDERAL

0249 PM     HAIL             4 SSE GRAY              36.50N 100.80W
04/16/2015  E1.00 INCH       BEAVER             OK   EMERGENCY MNGR

0250 PM     HAIL             4 SSW AMARILLO          35.14N 101.84W
04/16/2015  E0.88 INCH       RANDALL            TX   PUBLIC

0255 PM     HAIL             2 SW AMARILLO           35.18N 101.84W
04/16/2015  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

            QUARTER SIZED HAIL AT 34TH AND WASHINGTON

0256 PM     HAIL             AMARILLO                35.20N 101.82W
04/16/2015  E1.00 INCH       POTTER             TX   PUBLIC

0258 PM     HAIL             5 N LAKE TANGLEWOOD     35.13N 101.78W
04/16/2015  M1.00 INCH       RANDALL            TX   PUBLIC

0259 PM     HAIL             1 W AMARILLO            35.20N 101.83W
04/16/2015  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

0300 PM     HAIL             2 SW AMARILLO           35.18N 101.84W
04/16/2015  M1.75 INCH       POTTER             TX   BROADCAST MEDIA

            GOLFBALL SIZED HAIL REPORTED AT 34TH AND WASHINGTON

0311 PM     HAIL             7 ENE AMARILLO          35.23N 101.71W
04/16/2015  M1.75 INCH       POTTER             TX   NWS OFFICE

0312 PM     HAIL             1 E AMARILLO            35.20N 101.80W
04/16/2015  M1.75 INCH       POTTER             TX   BROADCAST MEDIA

            AT INTERSTATE 40 AND OSAGE.

0313 PM     HAIL             6 NW TIMBERCREEK CANYON 35.12N 101.88W
04/16/2015  E1.75 INCH       RANDALL            TX   PUBLIC

            GOLF BALL SIZE HAIL WAS FALLING AT SOUTH WESTERN ST AND
            LOOP 335.

0314 PM     HAIL             5 NW TIMBERCREEK CANYON 35.12N 101.87W
04/16/2015  M1.00 INCH       RANDALL            TX   BROADCAST MEDIA

            AT 58TH AND GEORGIA.

0314 PM     HAIL             BRYANS CORNER           36.62N 100.82W
04/16/2015  M1.00 INCH       BEAVER             OK   EMERGENCY MNGR

0315 PM     HAIL             4 NE AMARILLO           35.25N 101.77W
04/16/2015  E1.50 INCH       POTTER             TX   PUBLIC

            PING PONG BALL SIZE HAIL WAS FALLING IN NORTHEAST
            AMARILLO.

0315 PM     HAIL             3 SSW AMARILLO          35.16N 101.85W
04/16/2015  M1.75 INCH       RANDALL            TX   PUBLIC

            PING PONG TO GOLF BALL SIZE HAIL FELL NEAR 46TH STREET
            AND WASHINGTON STREETS.

0324 PM     HAIL             AMARILLO                35.20N 101.82W
04/16/2015  M1.00 INCH       POTTER             TX   PUBLIC

            QUARTER SIZE HAIL FELL NEAR 31ST AVE AND SOUTH GRAND
            STREET.

0325 PM     HAIL             2 ESE AMARILLO          35.19N 101.78W
04/16/2015  E1.25 INCH       POTTER             TX   PUBLIC

            INTERSTATE 40 AND EASTERN STREET

0328 PM     HAIL             2 N TIMBERCREEK CANYON  35.09N 101.81W
04/16/2015  E0.88 INCH       RANDALL            TX   PUBLIC

0334 PM     HAIL             3 S GRAY                36.50N 100.82W
04/16/2015  M1.00 INCH       BEAVER             OK   EMERGENCY MNGR

0335 PM     HAIL             2 N PANTEX              35.35N 101.58W
04/16/2015  M1.00 INCH       CARSON             TX   LAW ENFORCEMENT

            AT COUNTY ROAD C AND HIGHWAY 283.

0337 PM     HAIL             7 SW PANTEX             35.25N 101.66W
04/16/2015  E1.75 INCH       POTTER             TX   PUBLIC

            GOLF BALL SIZE HAIL FELL NEAR HIGHLAND PARK AREA.

0340 PM     HAIL             17 NW CODMAN            35.84N 100.92W
04/16/2015  M1.50 INCH       ROBERTS            TX   LAW ENFORCEMENT

0345 PM     HAIL             BRYANS CORNER           36.62N 100.82W
04/16/2015  M1.00 INCH       BEAVER             OK   EMERGENCY MNGR

            QUARTER SIZED HAIL WITH A DEPTH OF 2 TO 3 INCHES

0347 PM     HAIL             19 NNW CODMAN           35.88N 100.90W
04/16/2015  E1.75 INCH       ROBERTS            TX   PUBLIC

0349 PM     HAIL             19 NNW CODMAN           35.90N 100.87W
04/16/2015  M1.75 INCH       ROBERTS            TX   BROADCAST MEDIA

0354 PM     HAIL             PANHANDLE               35.35N 101.38W
04/16/2015  E1.00 INCH       CARSON             TX   PUBLIC

0358 PM     HAIL             PANHANDLE               35.35N 101.38W
04/16/2015  M1.25 INCH       CARSON             TX   NWS EMPLOYEE

            AT EUCLID AND 10TH.

0417 PM     HAIL             4 ESE PANHANDLE         35.32N 101.31W
04/16/2015  M1.00 INCH       CARSON             TX   STORM CHASER

0428 PM     HAIL             1 S SKELLYTOWN          35.56N 101.17W
04/16/2015  M1.75 INCH       CARSON             TX   PUBLIC

0429 PM     HAIL             5 ESE PANHANDLE         35.32N 101.30W
04/16/2015  M2.50 INCH       CARSON             TX   STORM CHASER

0430 PM     HAIL             9 ESE PANHANDLE         35.30N 101.23W
04/16/2015  M1.00 INCH       CARSON             TX   TRAINED SPOTTER

0454 PM     HAIL             1 SW PAMPA              35.54N 100.98W
04/16/2015  M1.00 INCH       GRAY               TX   AMATEUR RADIO

0458 PM     HAIL             5 NNW PAMPA             35.61N 101.00W
04/16/2015  M1.00 INCH       GRAY               TX   AMATEUR RADIO

            FALLING AT THE AIRPORT.

0458 PM     TORNADO          7 ENE GROOM             35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA

0503 PM     TORNADO          7 NE GROOM              35.26N 101.00W
04/16/2015                   GRAY               TX   STORM CHASER

            BRIEF TORNADO REPORTED 6 MILES NORTH OF INTERSTATE 40
            WEST OF STATE HIGHWAY 70.

0541 PM     TORNADO          5 S MIAMI               35.62N 100.64W
04/16/2015                   GRAY               TX   LAW ENFORCEMENT

0548 PM     HAIL             5 SSE MIAMI             35.62N 100.59W
04/16/2015  M3.00 INCH       ROBERTS            TX   STORM CHASER

            HAIL AT LEAST 3 INCHES IN DIAMETER ON FM 1268.

0550 PM     TORNADO          9 N ALLISON             35.74N 100.10W
04/16/2015                   HEMPHILL           TX   FIRE DEPT/RESCUE

0636 PM     HAIL             5 NW ALLISON            35.66N 100.16W
04/16/2015  M1.75 INCH       HEMPHILL           TX   TRAINED SPOTTER

0646 PM     HAIL             KELLERVILLE             35.37N 100.50W
04/16/2015  M1.75 INCH       WHEELER            TX   STORM CHASER

0647 PM     HAIL             KELLERVILLE             35.37N 100.50W
04/16/2015  M2.00 INCH       WHEELER            TX   STORM CHASER

0647 PM     TSTM WND GST     KELLERVILLE             35.37N 100.50W
04/16/2015  E65 MPH          WHEELER            TX   STORM CHASER

0703 PM     HAIL             2 NE ALLISON            35.63N 100.07W
04/16/2015  M3.33 INCH       HEMPHILL           TX   STORM CHASER

0705 PM     HAIL             LELIA LAKE              34.90N 100.77W
04/16/2015  M1.00 INCH       DONLEY             TX   LAW ENFORCEMENT

0706 PM     HAIL             6 W WHEELER             35.44N 100.38W
04/16/2015  M1.75 INCH       WHEELER            TX   TRAINED SPOTTER

0706 PM     HAIL             8 NNW ALLISON           35.71N 100.15W
04/16/2015  M1.00 INCH       HEMPHILL           TX   FIRE DEPT/RESCUE

0734 PM     HAIL             MCLEAN                  35.23N 100.60W
04/16/2015  M1.00 INCH       GRAY               TX   AMATEUR RADIO

0746 PM     HAIL             5 S WHEELER             35.37N 100.28W
04/16/2015  M1.50 INCH       WHEELER            TX   STORM CHASER

            ON HIGHWAY 83.

0749 PM     HAIL             WHEELER                 35.44N 100.28W
04/16/2015  M1.75 INCH       WHEELER            TX   EMERGENCY MNGR

0750 PM     HAIL             2 ENE WHEELER           35.45N 100.24W
04/16/2015  M2.50 INCH       WHEELER            TX   STORM CHASER

0818 PM     HAIL             WHEELER                 35.44N 100.28W
04/16/2015  M1.00 INCH       WHEELER            TX   LAW ENFORCEMENT

1053 PM     HAIL             PANHANDLE               35.35N 101.38W
04/16/2015  E0.88 INCH       CARSON             TX   PUBLIC

1056 PM     HAIL             PANHANDLE               35.35N 101.38W
04/16/2015  E1.00 INCH       CARSON             TX   PUBLIC

1140 PM     HAIL             1 NE PAMPA              35.56N 100.95W
04/16/2015  E1.75 INCH       GRAY               TX   LAW ENFORCEMENT

1212 AM     HAIL             4 SE LAKE MCCLELLAN     35.18N 100.82W
04/17/2015  E1.75 INCH       DONLEY             TX   TRAINED SPOTTER

            HAIL UP TO GOLF BALL SIZE WAS FALLING AT THE GRAY
            COUNTY REST AREA.

1215 AM     HAIL             HOWARDWICK              35.04N 100.91W
04/17/2015  E0.88 INCH       DONLEY             TX   TRAINED SPOTTER

            DIME TO NICKEL HAIL AT THIS TIME

&&

EVENT NUMBER AMA1500327 AMA1500339 AMA1500326 AMA1500334 AMA1500333
AMA1500328 AMA1500329 AMA1500332 AMA1500337 AMA1500331 AMA1500330
AMA1500335 AMA1500336 AMA1500340 AMA1500338 AMA1500343 AMA1500341
AMA1500352 AMA1500353 AMA1500354 AMA1500342 AMA1500344 AMA1500347
AMA1500345 AMA1500348 AMA1500346 AMA1500351 AMA1500350 AMA1500349
AMA1500356 AMA1500355 AMA1500358 AMA1500357 AMA1500359 AMA1500360
AMA1500361 AMA1500363 AMA1500362 AMA1500364 AMA1500365 AMA1500366
AMA1500367 AMA1500368 AMA1500369 AMA1500370 AMA1500376 AMA1500372
AMA1500371 AMA1500373 AMA1500374 AMA1500377 AMA1500375 AMA1500379
AMA1500378 AMA1500380 AMA1500381 AMA1500382 AMA1500384 AMA1500383

KB

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:06 PM CDTSevere Thunderstorm WarningAMAWheeler54 min
Apr 16, 7:14 PM CDTSpecial Weather StatementAMADallam, Hartley46 min
Apr 16, 7:29 PM CDTSevere Thunderstorm WarningAMAGray31 min
Apr 16, 7:54 PM CDTSevere Thunderstorm WarningAMAWheeler66 min
Apr 16, 8:27 PM CDTSpecial Weather StatementAMARoberts48 min
Apr 16, 8:39 PM CDTFlash Flood WarningAMAWheeler4 hr
Apr 16, 9:07 PM CDTSpecial Weather StatementAMAWheeler38 min
Apr 16, 9:21 PM CDTSpecial Weather StatementAMARoberts39 min
Apr 16, 9:47 PM CDTSpecial Weather StatementAMARandall43 min
Apr 16, 9:56 PM CDTSpecial Weather StatementAMARandall49 min
Apr 16, 10:14 PM CDTSpecial Weather StatementAMAGray46 min
Apr 16, 10:38 PM CDTSpecial Weather StatementAMARoberts52 min
Apr 16, 10:55 PM CDTSpecial Weather StatementAMACarson, Gray50 min
Apr 16, 10:59 PM CDTSpecial Weather StatementAMAArmstrong46 min
Apr 16, 11:42 PM CDTSpecial Weather StatementAMADonley, Gray48 min
Apr 16, 11:58 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Roberts, Wheeler62 min
Apr 17, 12:05 AM CDTSpecial Weather StatementAMAHemphill55 min
Apr 17, 12:51 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Wheeler54 min
Apr 17, 1:00 AM CDTSpecial Weather StatementAMAHemphill, Lipscomb45 min
Apr 17, 1:11 AM CDTSpecial Weather StatementAMACollingsworth49 min
Apr 17, 1:35 AM CDTAreal Flood AdvisoryAMAWheeler4 hr
Apr 17, 1:49 AM CDTSpecial Weather StatementAMACollingsworth, Wheeler56 min
Apr 17, 2:42 AM CDTSpecial Weather StatementAMACollingsworth, Wheeler63 min
Apr 17, 5:27 AM CDTAreal Flood AdvisoryAMAWheeler4 hr

Nearby

Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.